# SDR DL76L091868

- Difficulty date: September 17, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 62,047 hours, 9,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Bs 960
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR CARD 216 HOLE DAMAGED THROUGH FUSELAGE STRAP AT STA 960 RT AT UPPER WING ROOT.  REPAIR INSTALLED IAW ERA 478256-14AD.
